Burning and burping with all the ppis help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dany1982
Regular Member


Date Joined Jan 2012
Total Posts : 158
   Posted 3/14/2012 9:35 PM (GMT 0)   
Beside all the other side effects, (insomnia, vivid dreams, headaches, dry eyes, nose and mouth, joint pain, weakness, anxiety, stomach crams, nausea, cough), I also get burning in my stomach and burping. Will this go away or its another side effect. Anyone had this please?

Adam77
Regular Member


Date Joined Nov 2011
Total Posts : 148
   Posted 3/16/2012 7:14 PM (GMT -6)   
I didn't understand your question. Assuming that you are asking whether PPIs give all those side effects, then from my experience PPIs should not give burning and burping. However, if you already have low stomach acid, then PPIs may make your symptoms worse.

dany1982
Regular Member


Date Joined Jan 2012
Total Posts : 158
   Posted 3/17/2012 8:27 AM (GMT -6)   
I started a new ppi a week ago, and I still have stomach burning and I'm burping after every meal. Also my troaght is red and my voice is raspy. Should I give it more time? or these are side effects from the medicine?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 9:09 PM (GMT -6)
There are a total of 2,974,425 posts in 326,174 threads.
View Active Threads


Who's Online
This forum has 161270 registered members. Please welcome our newest member, cleoramather.
363 Guest(s), 6 Registered Member(s) are currently online.  Details
mattamx, HarryN, Dale B, GNYC, RobLee, U.C.Me?